Inequalities of Kolmogorov type for norms of hypersingular integrals with homogeneous characteristic of constant sign

N.V. Parfinovich (Oles Honchar Dnipropetrovsk National University)

Abstract


We obtained new sharp Kolmogorov-type inequalities for norms of hypersingular integrals with homogeneous characteristic of constant sign $$${\| D^{\alpha}_{\Omega} \|}_{\infty}$$$. We provided some applications of the obtained inequalities.

Keywords


fractional derivative; hypersingular integral; approximation of operators; Kolmogorov inequalities

References


Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on the infinite interval", Uch. zap. MGU. Matematika, 1939; 30(3): pp. 3-16. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on the infinite interval", Izbr. tr.: Matematika, mechanika, Moscow, 1985; pp. 252-263. (in Russian)

Arestov V.V., Gabushin V.N. "The best approximation of unbounded operators by the bounded ones", Izv. vuzov. Matematika, 1995; 11: pp. 42-63. (in Russian)

Arestov V.V. "Approximation of unbounded operators by the bounded ones and related extremum problems", Uspekhi mat. nauk, 1996; 51(6): pp. 88-124. (in Russian)

Tikhomirov V.M., Magaril-Il'yaev G.G. "Inequalities for derivatives", Comments on selected works of A.N. Kolmogorov, Nauka, Moscow, 1985; pp. 387-390. (in Russian)

Babenko V.F., Korneichuk N.P., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Nauk. dumka, Kyiv, 2003; 590 p. (in Russian)

Kwong M.K., Zettl A. "Norm inequalities for derivatives and differences", Lecture notes in mathematics, 1993; 1536: 150 p.

Mitrinovic D.S., Pecaric J.E., Fink A.M. Inequalities involving functions and their integrals and derivatives, Kluver Acad. Publ., Dordrecht, Boston, London, 1991; 587 p.

Konovalov V.N. "Sharp inequalities for the norms of functions, third partial and second mixed derivatives", Mat. zametki, 1978; 23(1): pp. 67-78. (in Russian)

Buslaev A.P., Tikhomirov V.M. "On inequalities for derivatives in multidimensional case", Mat. zametki, 1979; 25(1): pp. 59-74. (in Russian)

Timoshin O.A. "Sharp inequalities between the derivatives of the second and third order", Dokl. RAN, 1995; 344(1): pp. 20-22. (in Russian)

Timofeev V.G. "Inequalities of Landau type for the functions of several variables", Mat. zametki, 1985; 37(5): pp. 676-689. (in Russian)

Babenko V.F., Kofanov V.A., Pichugov S.A. "Multivariate inequalities of Kolmogorov type and their applications", Multivariate approximation and splines, Basel, 1997; pp. 1-12.

Babenko V.F. "On sharp inequalities of Kolmogorov type for the functions of two variables", Dokl. NAN Ukrajiny, 2000; 5: pp. 7-11. (in Russian)

Babenko V.F., Pichugov S.A. "Kolmogorov type inequalities for fractional derivatives of Holder functions of two variables", East J. Approx, 2007; 13(3): pp. 321-329.

Samko S.G., Kilbas A.A., Marichev O.I. Integrals and derivatives of fractional order and their applications, Nauka, Moscow, 1987; 650 p. (in Russian)

Gejsberg S.P. "Generalization of Hadamard inequality", Researches on certain problems of constructive function theory: sb. nauch. tr. LOMI, Leningrad, 1965; 50: pp. 42-54. (in Russian)

Arestov V.V. "Inequalities for fractional derivatives on the half-line", Approximation theory: proc. conf., Warsaw, 1979; pp. 19-34.

Magaril-Il’jaev G.G., Tihomirov V.M. "On the Kolmogorov inequality for fractional derivatives on the half-line", Anal. Math., 1981; 7(1): pp. 37-47.

Babenko V.F., Churilova M.S. "On inequalities of Kolmogorov type for derivatives of fractional order", Dnipr. Univ. Math. Bull., 2001; 6: pp. 16-20. (in Russian)

Babenko V.F., Pichugov S.A. "Exact bounds for norms of fractional derivatives of the functions of several variables that satisfy Holder condition", Mat. zametki, 2010; 87(1): pp. 26-34. (in Russian)

Babenko V.F., Parfinovich N.V., Pichugov S.A. "Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions", Ukrainian Math. J., 2010; 62(3): pp. 301-314.

Motornyi V.P., Babenko V.F., Dovgoshej A.A., Kuznetsova O.I. Approximation theory and Fourier analysis, Nauk. dumka, Kyiv, 2010; 302 p. (in Russian)

Nikolsky S.M. Approximation of the functions of several variables and inclusion theorems, Nauka, Moscow, 1969; 480 p. (in Russian)

Stechkin S.B. "The best approximation of bounded operators", Mat. zametki, 1967; 1(2): pp. 137-148. (in Russian)

Babenko V.F., Parfinovich N.V. "Inequalities of Kolmogorov type for the norms of Reisz derivatives of functions of several variables and some applications of them", Tr. In-ta matematiki i mekhaniki UrO RAN, 2011; 17(3): pp. 60-70. (in Russian)

Babenko V.F., Churilova M.S. "Kolmogorov type inequalities for hypersingular integrals with homogeneous characteristic", Banach J. Math., 2007; 1: pp. 66-77.

Lib E., Loss M. Analysis, Nauch. kn., Novosibirsk, 1998; 258 p. (in Russian)




DOI: https://dx.doi.org/10.15421/241507

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2015 N.V. Parfinovich

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU